# SDR KO0R201701100004

- Difficulty date: January 10, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 69,214 hours, 13,803 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG LOWER SIDE BRACE NUT HAS CORROSION IN THREADS
